MathSciNet Relay Station
MathSciNet bibliographic data
MR2574881 (2011b:35162) 35J91 (35A01 58J05)
Pigola, Stefano; Rigoli, Marco; Setti, Alberto G. Existence and non-existence results for a logistic-type equation on manifolds. Trans. Amer. Math. Soc. 362 (2010), no. 4, 1907–1936.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement